# SDR C2XA11CL138

- Difficulty date: May 27, 2011
- Submitted: May 31, 2011
- Operation: Air carrier
- Aircraft: N14960
- Make and model: Emb EMB-145LR
- Aircraft serial: 145100
- Aircraft time: 30,205 hours, 22,615 cycles
- Engine: Rroyce AE3007A12
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 35059106
- Part serial: 2280
- Condition: Faulty
- Location: Nr 1 Engine
- Part time: 16,636 hours, 11,081 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

EWR FLT 2260 THE CREW REPORTED A NR 1 ENGINE HIGH VIBRATION ON TAKEOFF.  THE AIRCRAFT RETURNED TO EWR AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE NR 1 AIR TURBINE STARTER.  PERFORMED ENGINE VIBRATION SURVEY AND COMPLIED WITH CMC DOWNLOAD.  OPERATIONAL CHECKS WERE GOOD.
